# SDR COMA2010031550060

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 25,886 hours, 23,014 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX567410
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 3,780 hours, 3,119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE AFTER T/O FROM BOS.  RAN QRH, EMERGENCY DECLARED.  A/C RETURNED BACK TO BOS LANDED SAFELY.  INSPECTED A/C FOUND HYDRAULIC SYSTEM 3 ACMP 3A FAILED.  REMOVED AND REPLACED 3A ACMP.
